# SDR HEEA079292

- Difficulty date: May 24, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N911RZ
- Make and model: Bolkms BK117B1
- Aircraft serial: 7092
- Aircraft time: 5,291 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 117150071
- Part serial: 1647
- Condition: Eroded
- Location: Main Rotor
- Part time: 4,462 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEADING EDGE ABRASION STRIP HAS EROSION HOLES NEAR THE TIP OF MAIN ROTOR BLADE.
